Alert archive / Tennessee / Special Weather Statements in 2021

Special Weather Statement, NWS Morristown, TN

March 28, 20218 counties in Tennessee

NWS Morristown, TN issued this special weather statement at Mar 28, 2021, 7:15 AM EDT for 8 counties in Tennessee. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2021, 7:15 AM EDT (11:15 UTC)
Expired
Mar 28, 2021, 8:00 AM EDT
In force
45 min
Issued by
NWS Morristown, TN

Counties Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 30 km from the middle of the area, began a volume at 11:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 11.3 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2021-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2021-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

015 
WWUS84 KMRX 281115
SPSMRX

Special Weather Statement
National Weather Service Morristown TN
715 AM EDT Sun Mar 28 2021
 
TNZ015-016-038>044-070-073-281200-
Cocke Smoky Mountains TN-Jefferson TN-Washington TN-Hamblen TN-
Northwest Greene TN-Hancock TN-Northwest Cocke TN-
Southeast Greene TN-Grainger TN-North Sevier TN-Hawkins TN-
715 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR HAWKINS...WESTERN WASHINGTON...
HANCOCK...JEFFERSON...COCKE...GREENE...NORTHEASTERN SEVIER...GRAINGER
AND HAMBLEN COUNTIES UNTIL 800 AM EDT...

At 714 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rogersville to 9 miles southwest of
Newport. Movement was east at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Kingsport, Morristown, Greeneville, Sevierville, Jefferson City,
Newport, Rogersville, Dandridge, Sneedville and Rutledge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
east Tennessee.

LAT...LON 3659 8262 3649 8263 3646 8270 3643 8262
      3610 8263 3600 8278 3593 8281 3593 8292
      3588 8290 3579 8296 3575 8317 3576 8328
      3581 8328 3577 8340 3579 8362 3610 8370
      3608 8367 3635 8354 3643 8337 3660 8339
TIME...MOT...LOC 1114Z 253DEG 44KT 3644 8310 3584 8329 

$$

Moulton

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this special weather statement went out at Mar 28, 3:29 AM EDT, 3 hours 46 minutes earlier.

Area forecast discussion, Mar 28, 3:29 AM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
329 AM EDT Sun Mar 28 2021

.SHORT TERM...(Today and tonight)...

Elevated convection will continue to pose a threat of heavy
rain/flooding across the northern portions of our area over the next
few hours. Between 08-13Z, the line of storms across Middle TN is
expected to track across our area, with damaging winds being the
main severe threat. Additional heavy rainfall from this line will
further exacerbate ongoing flooding in the northern Plateau and
northern Valley counties. The surface warm front appears to be
located close to CHA at the moment, with a slight northward push
possible before the line arrives. The primary area of concern with
this line will be south of I-40 where convection could become
surface-based, giving a higher chance of damaging wind gusts and the
potential for quick-forming tornadoes along the QLCS.

The QLCS is expected to move a little faster than what most of the
models project, and should be exiting our area in the 13-15Z time
frame. Some showers may linger behind it until the 850 mb
front/trough axis pushes through in the early afternoon. Clouds
should clear out in the evening with the midlevel trough passage.
This clearing along with building high pressure allowing winds to
drop off to nearly calm after midnight will result in low temps
tonight in the 30s for most of the Valley, and 20s in the mountains.
The counties that are in the active frost/freeze program - from
Union-Grainger-Hamblen counties south - are expected to have lows in
the 36-39 range. This is just above the borderline for a second
period Frost Advisory, so will hold off on issuing one with this
package.

The Flash Flood Watch will be continued unchanged, although it will
likely be able to be ended earlier than 00Z. The Wind Advisory
appears on track as gusts in the mountains have been in the 40s.
This may also be able to be canceled before the 18Z end time.

DGS

.LONG TERM...(Monday through Friday)...

High pressure continues to build southeast behind cold front Monday
for a quiet weather day and slightly below normal temperatures in
the upper 50s to mid 60s. Monday night another mostly clear night
but southerly flow will start returning as high pressure shifts east
of the Appalachians. Lows will rebound into the upper 30s to mid
40s. Tuesday southerly flow will warm temperatures another 10
degrees with increasing clouds but rain holding off during the day.
Tuesday night and Wednesday another system approaches as new upper
trough digs into the Rockies and moves into the Plains and western
Great Lakes on Wednesday. Cold front will move into the forecast
area Wednesday and should stop temperatures from rising more than
about 10 degrees from mild morning lows as skies will be cloudy
and showers abundant. Showers and isolated thunderstorms possible
Wednesday along and ahead of the front.

Much colder airmass will move in behind the front Wednesday night
and Thursday with some snow showers on the leading edge of a
secondary cold front late Wednesday night and early Thursday. This
system will be short lived so no significant accumulation
expected. Skies expected to clear by Thursday morning with strong
cold air advection dropping temperatures down into the upper 20s
by early morning across northern sections and around freezing to
mid 30s central and southern areas. The cold air advection
continues Thursday and temperatures will only rebound into the 40s
to lower 50s. Higher elevations will stay in the 30s. Thursday
night a significant freeze possible over all but extreme southern
valley near Chattanooga. May need to issue freeze products for
Thursday night. Slow warming trend Friday and Saturday. Highs
Friday mid 40s to mid 50s and then Saturday much warmer in the
upper 50s to mid 60s.

TD

&&

.AVIATION...
06Z TAF DISCUSSION.

For the next few hours, VFR conditions are expected to continue at
CHA and TYS. TRI is expected to be affected by a cluster of storms
that will skirt just NW of the airport, with VCTS and gusty NW
winds expected. A line of storms is expected to move east across
the area between 10-14Z. This line will bring TS, gusty winds, and
IFR conditions at all TAF sites. Behind the line, winds will shift
to the W and remain gusty for most of the day, with broken VFR
cigs. Clearing skies and lighter winds should arrive around
22-00Z.

DGS

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             67  40  64  46  70 / 100   0   0  10  10
Knoxville McGhee Tyson Airport, TN  64  35  60  40  71 / 100   0   0  10  10
Oak Ridge, TN                       64  37  61  41  70 / 100   0   0  10  10
Tri Cities Airport, TN              64  34  60  36  70 / 100  10   0  10  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch until 9 AM EDT this morning for Cherokee-Clay.

     Flash Flood Watch from 2 PM EDT this afternoon through this
     evening for Cherokee-Clay.

TN...Flash Flood Watch until 9 AM EDT /8 AM CDT/ this morning for
     Anderson-Bledsoe-Blount Smoky Mountains-Bradley-Campbell-
     Claiborne-Cocke Smoky Mountains-East Polk-Grainger-Hamblen-
     Hamilton-Hancock-Hawkins-Jefferson-Johnson-Knox-Loudon-
     Marion-McMinn-Meigs-Morgan-North Sevier-Northwest Blount-
     Northwest Carter-Northwest Cocke-Northwest Greene-Northwest
     Monroe-Rhea-Roane-Scott-Sequatchie-Sevier Smoky Mountains-
     Southeast Carter-Southeast Greene-Southeast Monroe-Sullivan-
     Unicoi-Union-Washington-West Polk.

     Flash Flood Watch from 2 PM EDT /1 PM CDT/ this afternoon
     through this evening for Anderson-Bledsoe-Blount Smoky
     Mountains-Bradley-Campbell-Claiborne-Cocke Smoky Mountains-
     East Polk-Grainger-Hamblen-Hamilton-Hancock-Hawkins-
     Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-Morgan-
     North Sevier-Northwest Blount-Northwest Carter-Northwest
     Cocke-Northwest Greene-Northwest Monroe-Rhea-Roane-Scott-
     Sequatchie-Sevier Smoky Mountains-Southeast Carter-
     Southeast Greene-Southeast Monroe-Sullivan-Unicoi-Union-
     Washington-West Polk.

     Wind Advisory until 9 AM EDT this morning for Blount Smoky
     Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
     Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

VA...Flash Flood Watch until 9 AM EDT this morning for Lee-Russell-
     Scott-Washington-Wise.

     Flash Flood Watch from 2 PM EDT this afternoon through this
     evening for Lee-Russell-Scott-Washington-Wise.

&&
Hazardous weather outlook, Mar 28, 3:40 AM EDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
340 AM EDT Sun Mar 28 2021

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-290730-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
340 AM EDT Sun Mar 28 2021 /240 AM CDT Sun Mar 28 2021/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

A line of showers and strong thunderstorms will sweep rapidly
across the entire area this morning. The primary threat will be
damaging winds, but an isolated tornado cannot be ruled out. A
threat of flooding will also continue across much of the area
today as more showers and storms move over the same areas that
were hit Saturday and overnight. The heavy downpours could lead to
flash flooding across the area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A cold airmass will move into the eastern Tennessee Valley and
Southern Appalachians Wednesday night through Thursday night.
Below freezing temperatures are expected over northern sections
Thursday morning. Much colder temperatures are forecast for Friday
morning with a hard freeze over all but the extreme southern
Tennessee Valley.

.SPOTTER INFORMATION STATEMENT...

Spotter reports may be needed today for damaging wind gusts and
flooding reports.

In the hours before

Local storm report, Mar 28, 6:30 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
630 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     HAIL             3 NNE HILTONS           36.69N 82.45W
03/28/2021  E0.25 INCH       SCOTT              VA   PUBLIC

&&
Special weather statement, Mar 28, 6:34 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Morristown TN
634 AM EDT Sun Mar 28 2021

TNZ015-016-038>042-070-073-074-281115-
Cocke Smoky Mountains TN-Jefferson TN-Hamblen TN-Northwest Greene TN-
Hancock TN-Northwest Cocke TN-Sevier Smoky Mountains TN-Grainger TN-
North Sevier TN-Hawkins TN-
634 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR HAWKINS...HANCOCK...JEFFERSON...
WESTERN COCKE...NORTHWESTERN GREENE...SEVIER...GRAINGER AND HAMBLEN
COUNTIES UNTIL 715 AM EDT...

At 633 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Rutledge to 7 miles south of
Maryville. Movement was northeast at 70 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Morristown, Sevierville, Jefferson City, Newport, Rogersville,
Gatlinburg, Dandridge, Sneedville, Rutledge and Pigeon Forge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
east Tennessee.

LAT...LON 3569 8366 3571 8370 3589 8379 3597 8365
      3610 8371 3608 8367 3609 8367 3616 8373
      3633 8366 3637 8345 3643 8337 3653 8339
      3660 8322 3659 8281 3572 8321 3572 8325
      3566 8330 3566 8335 3557 8349 3557 8366
TIME...MOT...LOC 1033Z 244DEG 60KT 3630 8363 3564 8393

Moulton
Local storm report, Mar 28, 6:38 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
638 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      ROGERSVILLE             36.41N 83.01W
03/28/2021                   HAWKINS            TN   BROADCAST MEDIA

            MULTIPLE ROADS WASHED OUT OR FLOODED ACROSS
            THE COUNTY.

&&
Special weather statement, Mar 28, 6:43 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Morristown TN
643 AM EDT Sun Mar 28 2021

TNZ067>069-071-084>086-281130-
Northwest Monroe TN-Roane TN-Loudon TN-Knox TN-NW Blount TN-Meigs TN-
McMinn TN-
643 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR LOUDON...NORTHEASTERN MEIGS...
KNOX...NORTHERN MCMINN...NORTHWESTERN BLOUNT...NORTHWESTERN MONROE
AND CENTRAL ROANE COUNTIES UNTIL 730 AM EDT...

At 642 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Knoxville to Decatur. Movement
was east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Knoxville, Oak Ridge, Maryville, Lenoir City, Alcoa, Kingston,
Sweetwater, Loudon, Madisonville and Decatur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
east Tennessee.

LAT...LON 3555 8488 3555 8479 3568 8478 3569 8472
      3575 8472 3597 8431 3592 8426 3594 8427
      3593 8424 3599 8419 3603 8406 3608 8409
      3618 8395 3616 8373 3609 8367 3599 8365
      3589 8379 3582 8376 3556 8414 3546 8485
TIME...MOT...LOC 1042Z 256DEG 36KT 3606 8395 3552 8477

Moulton
Special weather statement, Mar 28, 6:51 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Morristown TN
651 AM EDT Sun Mar 28 2021

TNZ085>087-099>101-281130-
West Polk TN-Northwest Monroe TN-Southeast Monroe TN-Bradley TN-
Hamilton TN-McMinn TN-
651 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...NORTHWESTERN POLK...
SOUTHERN MCMINN...CENTRAL MONROE AND SOUTHEASTERN HAMILTON COUNTIES
UNTIL 730 AM EDT...

At 651 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Athens to near Ridgeside. Movement was
east at 55 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Chattanooga, Cleveland, Athens, Madisonville, Benton, Etowah,
Charleston, South Cleveland, East Cleveland and Wildwood Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
east Tennessee.

LAT...LON 3499 8520 3552 8452 3557 8410 3554 8409
      3555 8400 3551 8401 3499 8467
TIME...MOT...LOC 1051Z 258DEG 47KT 3549 8458 3499 8520

DGS
Special weather statement, Mar 28, 7:15 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Morristown TN
715 AM EDT Sun Mar 28 2021

TNZ015-016-038>044-070-073-281200-
Cocke Smoky Mountains TN-Jefferson TN-Washington TN-Hamblen TN-
Northwest Greene TN-Hancock TN-Northwest Cocke TN-
Southeast Greene TN-Grainger TN-North Sevier TN-Hawkins TN-
715 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR HAWKINS...WESTERN WASHINGTON...
HANCOCK...JEFFERSON...COCKE...GREENE...NORTHEASTERN SEVIER...GRAINGER
AND HAMBLEN COUNTIES UNTIL 800 AM EDT...

At 714 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rogersville to 9 miles southwest of
Newport. Movement was east at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Kingsport, Morristown, Greeneville, Sevierville, Jefferson City,
Newport, Rogersville, Dandridge, Sneedville and Rutledge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
east Tennessee.

LAT...LON 3659 8262 3649 8263 3646 8270 3643 8262
      3610 8263 3600 8278 3593 8281 3593 8292
      3588 8290 3579 8296 3575 8317 3576 8328
      3581 8328 3577 8340 3579 8362 3610 8370
      3608 8367 3635 8354 3643 8337 3660 8339
TIME...MOT...LOC 1114Z 253DEG 44KT 3644 8310 3584 8329

Moulton

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:05 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Grainger, Hancock, Union40 min
Mar 27, 8:09 PM EDTFlash Flood WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union3 hr
Mar 27, 8:11 PM EDTSpecial Weather StatementMRXSequatchie49 min
Mar 27, 8:12 PM EDTSpecial Weather StatementMRXSequatchie48 min
Mar 27, 8:31 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan44 min
Mar 27, 8:36 PM EDTAreal Flood WarningMRXClaiborne, Grainger, Hancock, Hawkins, Sullivan, Union3 hr
Mar 27, 8:43 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins47 min
Mar 27, 8:55 PM EDTAreal Flood AdvisoryMRXBledsoe, Hamilton, Marion, Rhea, Sequatchie3 hr
Mar 27, 8:57 PM EDTSpecial Weather StatementMRXSullivan48 min
Mar 27, 9:02 PM EDTRiver Flood WarningMRXMorgan, Roane24 hr
Mar 27, 9:10 PM EDTSpecial Weather StatementMRXJefferson50 min
Mar 27, 9:21 PM EDTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins, Washington39 min
Mar 27, 9:22 PM EDTSpecial Weather StatementMRXLoudon38 min
Mar 27, 9:25 PM EDTSpecial Weather StatementMRXLoudon50 min
Mar 27, 9:42 PM EDTSpecial Weather StatementMRXKnox48 min
Mar 27, 9:48 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Unicoi, Washington24 min
Mar 27, 9:50 PM EDTSpecial Weather StatementMRXJohnson40 min
Mar 27, 10:00 PM EDTSpecial Weather StatementMRXGreene, Unicoi45 min
Mar 27, 10:19 PM EDTAreal Flood AdvisoryMRXCarter, Greene, Hawkins, Sullivan, Washington3 hr
Mar 27, 10:32 PM EDTSpecial Weather StatementMRXAnderson, Campbell, Morgan43 min
Mar 27, 11:13 PM EDTFlash Flood WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union3 hr
Mar 27, 11:37 PM EDTAreal Flood WarningMRXClaiborne, Grainger, Hancock, Hawkins, Sullivan, Union3 hr
Mar 28, 12:14 AM EDTSpecial Weather StatementMRXClaiborne, Grainger, Union46 min
Mar 28, 12:18 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Union57 min
Mar 28, 12:35 AM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott40 min
Mar 28, 12:41 AM EDTSpecial Weather StatementMRXGrainger, Hamblen34 min
Mar 28, 12:55 AM EDTSpecial Weather StatementMRXHamblen, Hancock, Hawkins50 min
Mar 28, 1:14 AM EDTFlash Flood WarningMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more3 hr
Mar 28, 1:18 AM EDTSpecial Weather StatementMRXCampbell, Claiborne, Union42 min
Mar 28, 1:39 AM EDTSpecial Weather StatementMRXSullivan51 min
Mar 28, 1:43 AM EDTAreal Flood WarningMRXCarter, Johnson, Sullivan, Washington3 hr
Mar 28, 1:47 AM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington43 min
Mar 28, 2:11 AM EDTFlash Flood Warning Considerable damage threatMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union3 hr
Mar 28, 2:18 AM EDTSevere Thunderstorm WarningMRXJohnson, Sullivan42 min
Mar 28, 2:58 AM EDTFlash Flood WarningMRXCarter, Johnson, Sullivan, Washington3 hr
Mar 28, 3:12 AM EDTSpecial Weather StatementMRXMorgan, Scott48 min
Mar 28, 4:04 AM EDTFlash Flood Warning Considerable damage threatMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more7 hr
Mar 28, 4:09 AM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott51 min
Mar 28, 4:16 AM EDTFlash Flood Warning Considerable damage threatMRXSullivan3 hr
Mar 28, 4:27 AM EDTSpecial Weather StatementMRXBledsoe63 min
Mar 28, 4:58 AM EDTSpecial Weather StatementMRXAnderson, Campbell, Claiborne, Morgan47 min
Mar 28, 5:03 AM EDTSpecial Weather StatementMRXMeigs, Rhea, Roane42 min
Mar 28, 5:07 AM EDTFlash Flood Warning Considerable damage threatMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union5 hr
Mar 28, 5:15 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Union17 min
Mar 28, 5:26 AM EDTAreal Flood AdvisoryMRXBledsoe, Rhea, Sequatchie71 min
Mar 28, 5:38 AM EDTSpecial Weather StatementMRXGrainger, Hancock, Union52 min
Mar 28, 5:43 AM EDTSpecial Weather StatementMRXAnderson, Knox47 min
Mar 28, 5:43 AM EDTSevere Thunderstorm WarningMRXMarion47 min
Mar 28, 5:48 AM EDTSpecial Weather StatementMRXMeigs, Rhea, Roane42 min
Mar 28, 6:08 AM EDTSpecial Weather StatementMRXHawkins52 min
Mar 28, 6:19 AM EDTSpecial Weather StatementMRXHamilton, McMinn41 min
Mar 28, 6:34 AM EDTSpecial Weather StatementMRXGrainger, Hamblen, Hancock, Hawkins, Jefferson, Sevier41 min
Mar 28, 6:36 AM EDTFlash Flood WarningMRXBledsoe, Marion, Rhea, Sequatchie6 hr
Mar 28, 6:40 AM EDTFlash Flood Warning Considerable damage threatMRXAnderson, Knox, Loudon, Morgan, Roane, Union5 hr
Mar 28, 6:43 AM EDTSpecial Weather StatementMRXKnox, Loudon, Meigs, Roane47 min
Mar 28, 6:51 AM EDTSpecial Weather StatementMRXBradley, McMinn, Monroe, Polk39 min
Mar 28, 7:08 AM EDTFlash Flood WarningMRXSullivan6 hr
Mar 28, 7:17 AM EDTFlash Flood WarningMRXBradley, Hamilton, McMinn, Meigs, Rhea, Sequatchie6 hr
Mar 28, 7:27 AM EDTSpecial Weather StatementMRXBlount, Sevier33 min
Mar 28, 7:27 AM EDTSpecial Weather StatementMRXPolk63 min
Mar 28, 7:34 AM EDTRiver Flood WarningMRXClaiborne, Grainger, Hancock51 hr
Mar 28, 7:41 AM EDTRiver Flood WarningMRXClaiborne, Union52 hr
Mar 28, 7:46 AM EDTRiver Flood WarningMRXHawkins, Sullivan35 hr
Mar 28, 7:49 AM EDTFlash Flood WarningMRXGrainger, Hamblen, Jefferson, Knox, Sevier5 hr
Mar 28, 7:52 AM EDTFlash Flood WarningMRXBradley, Hamilton, Polk5 hr
Mar 28, 8:00 AM EDTSpecial Weather StatementMRXCarter, Cocke, Greene, Hawkins, Sullivan, Unicoi and 1 more45 min
Mar 28, 8:03 AM EDTFlash Flood WarningMRXBlount, Knox, Loudon, McMinn, Monroe, Polk and 1 more4 hr
Mar 28, 8:21 AM EDTSpecial Weather StatementMRXSevier24 min
Mar 28, 8:26 AM EDTFlash Flood WarningMRXBlount, Cocke, Sevier5 hr
Mar 28, 8:43 AM EDTFlash Flood WarningMRXGreene, Hawkins, Unicoi, Washington4 hr
Mar 28, 8:45 AM EDTFlash Flood WarningMRXCarter, Johnson4 hr
Mar 28, 9:05 AM EDTRiver Flood WarningMRXHancock23 hr
Mar 28, 9:32 AM EDTRiver Flood WarningMRXCocke20 hr
Mar 28, 10:08 AM EDTAreal Flood WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union21 hr
Mar 28, 11:07 AM EDTRiver Flood WarningMRXHancock33 hr
Mar 28, 11:10 AM EDTAreal Flood WarningMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more21 hr
Mar 28, 11:11 AM EDTAreal Flood WarningMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more20 hr
Mar 28, 11:43 AM EDTAreal Flood WarningMRXAnderson, Knox, Loudon, Morgan, Roane3 hr
Mar 28, 12:38 PM EDTAreal Flood WarningMRXGreene, Hawkins, Unicoi, Washington3 hr
Mar 28, 12:43 PM EDTAreal Flood WarningMRXCarter, Johnson5 hr

Nearby

Special Weather Statements in Tennessee, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.